Abstract
A set of quantitative bivariate data is augmented with one additional point. Orthogonal least-squares fitting is used for the original set and the augmented set. The possible locations of the two lines, the points of means of the two sets, and the augmenting point are examined.
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.
Publication Date
8-2026
Document Type
Article
Department, Program, or Center
Mathematics and Statistics, School of
College
College of Science
Recommended Citation
Kilner, Steven J. and Farnsworth, David L., "Some Results about Orthogonal Least-Squares Lines" (2026). Journal of pPobability and Statistical Science, 24 (2), 381-391. Accessed from
https://repository.rit.edu/article/2197
Campus
RIT – Main Campus
